# SDR NF2R2018082200001

- Difficulty date: August 22, 2018
- Submitted: August 22, 2018
- Operation: General aviation
- Aircraft: N588R
- Make and model: Cessna T240
- Aircraft serial: T24002007
- Aircraft time: 725 hours
- Engine: Cont TSIO550C
- Engine time: 725 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED METAL IN THE OIL FILTER DURING OIL CHANGE, DISCOVERED LOWER END OF VALVE LIFTERS PITTING, CHIPPING, AND SOME MUSHROOMING MAKING REMOVAL DIFFICULT.
